# SDR 97UAL900292

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Sundstrand, 736664
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IDG (INTEGRATED DRIVE GENERATOR)  LIGHT STARTED FLICKERING AND THEN CAME ON STEADY ABOUT 20 MINS LATER.  IDG WAS DISCONNECTED.  SUPPLEMENTAL DATA UPDATE FOUND INTEGRATED DRIVE GENERATOR (IDG) FAILED.  INTERNAL LEAK WAS DUE TO WARN BLOCK FACES OF IDG, RESULTING IN LOW IDG PRESSURE.  REPLACED LEFT INTEGRATED DRIVE GENERATOR (IDG).
